# SDR CA101122012

- Difficulty date: November 20, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 65,354 hours
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 7321870018
- Condition: Leaking
- Location: Hyd System
- Part time: 80,362 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ELEC FLAP/SLAT MESSAGE AT CRUISE.  DUE TO CTR HYD LEAK.  FLAP/SLAT HYD SHUTOFF VALVE MODULE REPLACED AS PER AMM 29-11-00/201.  LEAK CHECK AND FLT CONT OPS CHK, OK.  MODULE INSTALLED DATE: 2004-01-13 OVERWEIGHT LANDING ACCOUNT OF MECHANICAL DIVERSION DUE TO HYDRAULIC FLUID LOSS, APPROXIMATE LANDING WEIGHT 155.000 KGS.
